# SDR SWIA202053222

- Difficulty date: September 28, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N149SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000495
- Aircraft time: 14,639 hours, 8,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 87-89
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RT CENTER FLOOR BEAM AT FR 87-89.  C-CHECK RO 10/12/2020.  REMOVED AND REPLACED RT CENTER FLOOR BEAM BETWEEN FRAMES 87-89 WITH NEW PART FROM FACTORY.  NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE, REF SRM.
